International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2018, Vol. 3, Issue 3, Part C

A quasi gamma distribution

Author(s): Rama Shanker and Kamlesh Kumar Shukla

Abstract: In this paper, a two-parameter quasi gamma distribution which includes one parameter quasi exponential distribution has been proposed and studied. Its moments have been obtained and it has been found that the first four even order moments about origin of the proposed distribution are the first four moments about origin of the gamma distribution. Its survival function, hazard rate function, mean residual life function and stochastic ordering have been discussed. Estimation of parameters has been discussed using both the method of moments and the method of maximum likelihood. Application of the distribution has been explained with a real lifetime data from engineering.

Pages: 208-217 | Views: 1008 | Downloads: 28

Download Full Article: Click Here
How to cite this article:
Rama Shanker, Kamlesh Kumar Shukla. A quasi gamma distribution. Int J Stat Appl Math 2018;3(3):208-217.

Call for book chapter
International Journal of Statistics and Applied Mathematics